# SDR REXA2014032000308

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,689 hours, 19,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS, OCCURRED IN FLT ON APPROACH DURING FLAP EXTENSION.  FAILED AT FLAP 30 DEG, AIRSPEED 160, TIME INTO FLIGHT 1 HR 10MIN.  OAT +5 DEG C TAT.  COMPLETED CB RESET OF FLAP SYS.  COMPLETED 5 CONSECUTIVE FLAP CYCLES.  DEFERRED FLAPS SYS IAW MEL 27-50-00.
